MathSciNet Relay Station
MathSciNet bibliographic data
MR460712 32C45
Giraud, Jean Sur la théorie du contact maximal. (French) Math. Z. 137 (1974), 285–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement